# SDR ABXA070036

- Difficulty date: January 26, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 57,965 hours, 54,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5924878501
- Condition: Corroded
- Location: Bs 794 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CORRODED AT FS 794.  REPAIRED IAW REA D953-55365 MR AND DC9 SRM 55-02, FIGURE 12.
